# SDR AALA20140616029

- Difficulty date: June 14, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 56,176 hours, 7,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 43C IS BROKEN.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT SEAT 43C.  OPERATIONS CHECKED NORMAL.
